# SDR DALA13056546904

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 87,069 hours, 37,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1620 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 1620 S26R BULGED AND HAS POPPED RIVET HEADS.   REPAIRED IAW PRI 519947-14, REV 3.  COMPLETED THROUGH STEP (11).
